MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular repair of a large right iliac artery aneurysm using a gore® excluder® aaa endoprosthesis.On (b)(6) 2018, the patient presented with shortness of breath.Computed tomography was performed which revealed that the entire right iliac artery was now aneurysmal, post repair in 2011.On (b)(6) 2018, a reintervention occurred whereby treatment of the enlarged right iliac artery aneurysm was performed.As the right iliac artery was fully aneurysmal, there was no room to add an extension to the previously implanted device.The physician wanted to spare the right hypogastric artery using a gore excluder iliac branch device, however this was determined not to be a viable option.Therefore two gore® excluder® aaa endoprosthesis contralateral leg components were implanted in the right iliac artery, and the hypogastric artery was intentionally covered.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data.B2: outcomes attributed to this event.G4: date received by manufacturer.
 
Additional Manufacturer Narrative
H10/11: additional manufacturer narrative/corrected data.B4: date of this report.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7778396
Report Number3013164176-2018-00075
Device Sequence Number19281134
Product Code MIH
UDI-Device Identifier00733132618712
UDI-Public00733132618712
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Catalogue NumberPLC121200
Device Lot Number17933216
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date08/20/2018
09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6) 2018: PLC121400/17890351; PLC121400/17890351
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age75 YR